Journal article icon

Journal article

Exact scaling functions for self-avoiding loops and branched polymers

Abstract:
It is shown that a recently conjectured form for the critical scaling function for planar self-avoiding polygons weighted by their perimeter and area also follows from an exact renormalization group flow into the branched polymer problem, combined with the dimensional reduction arguments of Parisi and Sourlas. The result is generalized to higher-order multicritical points, yielding exact values for all their critical exponents and exact forms for the associated scaling functions.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/34/47/101

Authors


Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
34
Issue:
47
Pages:
L665-L672
Publication date:
2001-11-30
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
URN:
uuid:bc9d5f19-b926-4355-b899-9ac5393e6e77
Source identifiers:
240731
Local pid:
pubs:240731
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP